# SDR DL76G040626

- Difficulty date: July 2, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 14,034 hours, 2,320 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 851801
- Part serial: NONE
- Condition: Malfunctioned
- Location: Nr 1 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT ASYM ON TAKEOFF OUT OF EHAM.  LIGHT CAME ON GOING FROM FLAPS 1 WITH FLAP HANDLE UP.  PSEU LEFT SLAT 1 INBD SENSOR 282 PER AMM REPLACED SENSOR PER AMM.  OPS OK PSEU NO FAULTS ALL NEAR/FAR INDICATIONS GOOD FOR DIFFERENT SLAT POSITIONS.  OK FOR SERVICE.  SLATS CHECKED, NO ACTUAL ASYMMETRY.
